MathSciNet Relay Station
MathSciNet bibliographic data
MR1507285 DML
Adkisson, V. W.; MacLane, Saunders Planar Graphs Whose Homeomorphisms can all be Extended for Any Mapping on the Sphere. Amer. J. Math. 59 (1937), no. 4, 823–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement